# SDR SWAA2023121330419

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 60,258 hours, 36,016 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN COWL HAS A 10 INCH CRACK FWD OF IDG DOOR.<[01] REMOVED AND REPLACED THE NUMBER 1 ENGINE OUTBOARD FAN COWL AS PER AMM 71-11-02 AND MT 771-11-02.
